# SDR QXEA2018090700323

- Difficulty date: September 7, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000693
- Aircraft time: 1,171 hours, 758 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE LAV SMOKE WARNING ILLUMINATED. SPOKE TO FA AND IT WAS THE FORWARD AND IT WAS OCCUPIED, PASSENGER OPENED LAV DOOR IMMEDIATELY AND IT EXTINGUISHED.  NO SMOKE SMELL NOTED. REMOVED FROM SERVICE. C/W LAVATORY SMOKE DETECTOR OPS TEST REF AMM TASK 26-14-01-710-801-A PARA 1-8 C-D &9. OPS TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
